# SDR WRLA2006018

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN SAT, CENTER CARGO DOOR CUTOUT AT FS 1781 BELOW STR 42 AT EXISTING REPAIR DOUBLER AND EXISTING A/C SKIN STRUCTURE HIT AND PUSHED INTO FRAME 1781 (LOWER T/E OF DOOR CUTOUT).  REMOVED HEATER TUBES FROM AFT TQ BOX FS 1781-1787 BETWEEN 538R-542R IAW SRM 51-31-01 TO FOM.  REMOVED FLOOR SILL WITH ROLLER AT FS 1781-1793 RBL60 IAW SRM 51-31-01 TO FOM.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-33-01 2 DOUBLERS AND 1 FILLER, BLENDED DAMAGED AREA AT AFT SECTION OF CARGO DOOR CUTOUT IAW SRM 53-50-00 FIG 26 SHEET 1 AND 2.  REMOVED LWR AFT LWR CORNER DOUBLER AND TRIPLER FOR FOM IAW SRM 51-33-01; HFEC PER NDT SPM 06-10-01.001.  NO CRACKS NOTED.  OK TO FAB`D DOUBLERS AND INSTALL PER EA 010-5350-11-A0296.
